# SDR DXTA2023011678500

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 6,294 hours, 4,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Frozen
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRANCE DOOR BINDING WHILE OPENING AND CLOSING.  UPON ARRIVAL FOUND MAIN CABIN DOOR OPERATING NORMALLY FROM OUTSIDE AND INSIDE AIRCRAFT, NO DEFECTS NOTED.   NOTICED THE TELESCOPIC RODS APPEARED TO BE FROZEN. WEATHER CONDMONS DURING THIS REPORTED FAULT WAS BELOW FREEZING CONDMONS. CONTACTED MCC WITH FINDINGS AND REQUESTED FAULT HISTORY. NO HISTORY REPORTED FOR THIS FAULT. WIPED DOWN TELESCOPIC RODS CLEAN. OPS OF MAIN CABIN DOOR NORMAL. WORK DONE IAW PHENOM 300 AMM 52-12-25.
